# SDR DALA2018011500313

- Difficulty date: January 13, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 73,658 hours, 16,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 566-588
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSLAGE SKIN AT BS 566 - 588, STRINGER 1L - 1R, FOUND SEVERAL SCRATCHES.   REPAIRED IAW ERA 564727-14, AND SRM 53-00-01.
